CSpace

Browse/Search Results:  1-10 of 72 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Spectrally accurate space-time solution of Manakov systems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 377, 页码: 20
Authors:  Barletti, Luigi;  Brugnano, Luigi;  Tang, Yifa;  Zhu, Beibei
Favorite  |  View/Download:0/0  |  Submit date:2020/06/30
Hamiltonian PDEs  Manakov system  Energy-conserving methods  Hamiltonian Boundary Value Methods  HBVMs  Spectral methods  
Space-time finite element method for the distributed-order time fractional reaction diffusion equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2020, 卷号: 152, 页码: 446-465
Authors:  Bu, Weiping;  Ji, Lun;  Tang, Yifa;  Zhou, Jie
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Distributed-order reaction diffusion equation  Space-time finite element method  Graded time mesh  Well-posedness  Error estimate  Sum-of-exponentials approximation  
On the main oscillational properties of fractional differential equations 期刊论文
GEORGIAN MATHEMATICAL JOURNAL, 2020, 卷号: 27, 期号: 2, 页码: 177-182
Authors:  Aleroev, Temirkhan S.;  Aleroeva, Hedi T.;  Kovalchuk, Oleg A.;  Tang, Yifa
Favorite  |  View/Download:0/0  |  Submit date:2020/06/30
Fractional differential equation  oscillational properties  Mittag- Leffler function  
Superconvergence Analysis of Anisotropic FEMs for Time Fractional Variable Coefficient Diffusion Equations 期刊论文
BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, 2020, 页码: 19
Authors:  Wei, Yabing;  Zhao, Yanmin;  Wang, Fenling;  Tang, Yifa;  Yang, Jiye
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
L2-1(sigma) approximation  Anisotropic meshes  Time fractional variable coefficient diffusion equations  Convergence and superconvergence  
THE ROLE OF OBESITY IN FRACTIONAL ORDER TUMOR-IMMUNE MODEL 期刊论文
UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, 2020, 卷号: 82, 期号: 2, 页码: 181-196
Authors:  Arshad, Sadia;  Yildiz, Tugba Akman;  Baleanu, Dumitru;  Tang, Yifa
Favorite  |  View/Download:0/0  |  Submit date:2020/06/30
Fractional-order tumor model  Caputo fractional derivative  Cancer  Obesity  
New high order symplectic integrators via generating functions with its application in many-body problem 期刊论文
BIT NUMERICAL MATHEMATICS, 2019, 页码: 27
Authors:  Tu, Xiongbiao;  Murua, Ander;  Tang, Yifa
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
High order  Separable Hamiltonian  Quadratic  
High Accuracy Analysis of an Anisotropic Nonconforming Finite Element Method for Two-Dimensional Time Fractional Wave Equation 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2019, 卷号: 9, 期号: 4, 页码: 797-817
Authors:  Wang, Fenling;  Zhao, Yanmin;  Shi, Zhengguang;  Shi, Yanhua;  Tang, Yifa
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Time fractional wave equation  anisotropic nonconforming quasi-Wilson finite element  Crank-Nicolson scheme  stability  superclose and superconvergence  
Anisotropic linear triangle finite element approximation for multi-term time-fractional mixed diffusion and diffusion-wave equations with variable coefficient on 2D bounded domain 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 78, 期号: 5, 页码: 1705-1719
Authors:  Zhao, Yanmin;  Wang, Fenling;  Hu, Xiaohan;  Shi, Zhengguang;  Tang, Yifa
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Multi-term time-fractional mixed diffusion-wave equations  Linear triangle finite element  L1 time-stepping method  Crank-Nicolson scheme  Unconditional stability  Convergence and superconvergence  
A novel high-order approximate scheme for two-dimensional time-fractional diffusion equations with variable coefficient 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 78, 期号: 5, 页码: 1288-1301
Authors:  Wang, Fenling;  Zhao, Yanmin;  Chen, Chen;  Wei, Yabing;  Tang, Yifa
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
Time-fractional diffusion equations  Variable coefficient  Quasi-Wilson nonconforming anisotropic finite element  L2-1(sigma) formula  Stability  Superclose and superconvergence  
Convolution Quadrature Methods for Time-Space Fractional Nonlinear Diffusion-Wave Equations 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2019, 卷号: 9, 期号: 3, 页码: 538-557
Authors:  Huang, Jianfei;  Arshad, Sadia;  Jiao, Yandong;  Tang, Yifa
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Fractional diffusion-wave equation  nonlinear source  convolution quadrature  generating function  stability and convergence